Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 953082, 7 pages
http://dx.doi.org/10.1155/2013/953082
Research Article

Intersections of Translation of a Class of Self-Affine Sets

College of Mathematics and Computational Science, Shenzhen University, Shenzhen 518060, China

Received 20 September 2013; Revised 17 December 2013; Accepted 17 December 2013

Academic Editor: Naseer Shahzad

Copyright © 2013 Jian Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. McMullen, “The Hausdorff dimension of general Sierpiński carpets,” Nagoya Mathematical Journal, vol. 96, pp. 1–9, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Bedford, Crinkly curves, Markov partitions and box dimension in self-similar sets [Ph.D. thesis], University of Warwick, 1984.
  3. Y. Peres, “The packing measure of self-affine carpets,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 115, no. 3, pp. 437–450, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Peres, “The self-affine carpets of McMullen and Bedford have infinite Hausdorff measure,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 116, no. 3, pp. 513–526, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Kenyon and Y. Peres, “Measures of full dimension on affine-invariant sets,” Ergodic Theory and Dynamical Systems, vol. 16, no. 2, pp. 307–323, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Kenyon and Y. Peres, “Hausdorff dimensions of sofic affine-invariant sets,” Israel Journal of Mathematics, vol. 94, pp. 157–178, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Gui and W. Li, “Hausdorff dimension of fiber-coding sub-Sierpinski carpets,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 62–68, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Hua, “Dimensions of self-affine sets with overlaps,” Chinese Annals of Mathematics B, vol. 24, no. 3, pp. 275–284, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Kenyon and Y. Peres, “Intersecting random translates of invariant Cantor sets,” Inventiones Mathematicae, vol. 104, no. 3, pp. 601–629, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. F. Williams, “How big is the intersection of two thick Cantor sets?, in Contemporary Mathematics,” in Proceedings of the Joint Summer Research Conference on Continua and Dynamical Systems, M. Brown, Ed., vol. 117, pp. 163–175, A.M.S., Providence, RI, USA, 1991.
  11. R. L. Kraft, “Intersection of thick Cantor sets,” Memoirs: American Mathematical Society, vol. 97, no. 468, 1992. View at Google Scholar
  12. G. J. Davis and T. Y. Hu, “On the structure of the intersection of two middle third Cantor sets,” Publicacions Matemàtiques, vol. 39, no. 1, pp. 43–60, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. Li and D. Xiao, “On the intersection of translation of middle-α Cantor sets,” in Fractals and Beyond-Complexities in the Sciences, pp. 137–148, World Scientific, Singapore, 1998. View at Google Scholar · View at MathSciNet
  14. F. Nekka and J. Li, “Intersection of triadic Cantor sets with their translates. I. Fundamental properties,” Chaos, Solitons and Fractals, vol. 13, no. 9, pp. 1807–1817, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Li and F. Nekka, “Intersection of triadic Cantor sets with their translates. II. Hausdorff measure spectrum function and its introduction for the classification of Cantor sets,” Chaos, Solitons and Fractals, vol. 19, no. 1, pp. 35–46, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Dai and L. Tian, “Intersection of the Sierpinski carpet with its rational translate,” Chaos, Solitons & Fractals, vol. 31, no. 1, pp. 179–187, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Dai and L. Tian, “Some properties for the intersection of Moran sets with their translates,” Chaos, Solitons & Fractals, vol. 31, no. 3, pp. 757–764, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Zou, W. Li, and C. Yan, “Intersecting nonhomogeneous Cantor sets with their translations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 14, pp. 4660–4670, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. L. Kraft, “Random intersections of thick Cantor sets,” Transactions of the American Mathematical Society, vol. 352, no. 3, pp. 1315–1328, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Hua and H. Rao, “Graph-directed structures of self-similar sets with overlaps,” Chinese Annals of Mathematics B, vol. 21, no. 4, pp. 403–412, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X.-G. He, K.-S. Lau, and H. Rao, “Self-affine sets and graph-directed systems,” Constructive Approximation, vol. 19, no. 3, pp. 373–397, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S.-M. Ngai and Y. Wang, “Hausdorff dimension of self-similar sets with overlaps,” Journal of the London Mathematical Society, vol. 63, no. 3, pp. 655–672, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet